ALKA-SELTZER Fast Relief Regular 20 effervescent tabs
Product
Alka Seltzer Lemon Pain Relief 20 tablets
Brand
Alka Seltzer
Category
Stomach & Bowel
Directions and Ingredients
Adults: 2 tablets every 4 hours as necessary, up to 8 tablets in 24 hours.
Each tablet contains Aspirin (324mg) as an active ingredient.
Warnings and Disclaimers
Do not give to children under 12 years of age unless on doctor?s advice.
Do not use in the presence of asthma, a stomach ulcer, or if you are pregnant or taking cold and flu medicine.
Always read the label. Use only as directed. If symptoms persist see your healthcare professional.
All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. However, we still recommend that you please check the ingredient listings on a product before use.



































